Alert archive / Mississippi / River Flood Warnings in 2020
River Flood Warning 65, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 6, 2020, 10:12 AM CST for Noxubee County, Mississippi. It took effect at Feb 7, 2020, 9:00 PM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 10:12 AM CST (16:12 UTC)
- In effect from
- Feb 7, 2020, 9:00 PM CST
- Expired
- Feb 7, 2020, 10:43 AM CST
- In force
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Noxubee River at Macon (MCNM6). The gauge peaked at 21.52 ft at Feb 7, 2020, 2:00 PM CST.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 35 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02448000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
215
WGUS84 KJAN 061613
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1012 AM CST Thu Feb 6 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Yalobusha At Whaley affecting Carroll and Leflore Counties
Yazoo River At Yazoo City affecting Yazoo County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Please note that forecast crests are based upon rainfall that has
occurred along with forecast rainfall for the next 24 hours.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC015-083-072212-
/O.EXT.KJAN.FL.W.0055.000000T0000Z-200210T0900Z/
/YWGM6.1.ER.200205T1820Z.200208T0000Z.200209T2100Z.NO/
1012 AM CST Thu Feb 6 2020
The Flood Warning continues for
The Yalobusha At Whaley
* until late Sunday night.
* At 9:00 AM Thursday the stage was 21.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue rising to near 22.0 feet by
tomorrow evening.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Yalobusha River
Whaley 21 21.5 Thu 09 AM 21.8 22.0 21.3 22.0 06 PM 02/07
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$
MSC163-072212-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/YZOM6.1.ER.200111T1700Z.200115T0300Z.000000T0000Z.NO/
1012 AM CST Thu Feb 6 2020
The Flood Warning continues for
The Yazoo River At Yazoo City
* until further notice.
* At 9:00 AM Thursday the stage was 32.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river has crested off of local rainfall and will continue
falling.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Yazoo River
Yazoo City 29 32.3 Thu 09 AM 31.9 31.9 31.8
&&
LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
3283 9042 3259 9062
$$
MSC025-072212-
/O.NEW.KJAN.FL.W.0064.200207T0730Z-200208T1800Z/
/TBBM6.1.ER.200207T0730Z.200207T1200Z.200208T0600Z.NO/
1012 AM CST Thu Feb 6 2020
* At 9:30 AM Thursday the stage was 18.8 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage just after
midnight tonight and will continue to rise to near 23.3 feet early
tomorrow afternoon.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 18.8 Thu 09 AM 23.3 22.5 16.9 23.3 12 PM 02/07
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-072212-
/O.NEW.KJAN.FL.W.0065.200208T0300Z-200208T2100Z/
/MCNM6.1.ER.200208T0300Z.200208T0600Z.200208T0900Z.NO/
1012 AM CST Thu Feb 6 2020
* At 10:00 AM Thursday the stage was 17.2 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage late tomorrow
evening and will continue to rise to near 26.1 feet early Saturday
morning.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Noxubee River
Macon 26 17.2 Thu 10 AM 24.6 25.9 22.4 26.1 12 AM 02/08
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$3 follow-up statements
353
WGUS84 KJAN 061617
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1017 AM CST Thu Feb 6 2020
...The Flood Warning continues for the following rivers in
Mississippi..
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
River forecasts in the Tombigbee River Basin have an additional 48 hours
of rainfall added. Rainfall amounts greater than forecast may take
the rivers higher.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-072217-
/O.CON.KJAN.FL.W.0064.200207T0730Z-200208T1800Z/
/TBBM6.1.ER.200207T0730Z.200207T1200Z.200208T0600Z.NO/
1017 AM CST Thu Feb 6 2020
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from late tonight to Saturday afternoon.
* At 9:30 AM Thursday the stage was 18.8 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage just after
midnight tonight and will continue to rise to near 23.3 feet by early
tomorrow afternoon.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 18.8 Thu 09 AM 23.3 22.5 16.9 23.3 12 PM 02/07
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-072217-
/O.CON.KJAN.FL.W.0065.200208T0300Z-200208T2100Z/
/MCNM6.1.ER.200208T0300Z.200208T0600Z.200208T0900Z.NO/
1017 AM CST Thu Feb 6 2020
The Flood Warning continues for
The Noxubee River At Macon
* from Friday evening to Saturday afternoon.
* At 10:00 AM Thursday the stage was 17.2 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage late tomorrow
evening and will continue to rise to near 26.1 feet by early Saturday
morning.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Noxubee River
Macon 26 17.2 Thu 10 AM 24.6 25.9 22.4 26.1 12 AM 02/08
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$664
WGUS84 KJAN 070312
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
912 PM CST Thu Feb 6 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Please note that forecast crests are based upon rainfall that has
occurred along with forecast rainfall for the next 24 hours.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-080912-
/O.EXT.KJAN.FL.W.0064.200207T1200Z-200208T1600Z/
/TBBM6.1.ER.200207T1200Z.200207T1800Z.200208T0400Z.NO/
912 PM CST Thu Feb 6 2020
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Friday morning to Saturday morning.
* At 8:30 PM Thursday the stage was 21.3 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river has fallen below flood stage and will continue
to fall over the next few days.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 21.3 Thu 08 PM 23.0 22.5 17.0 23.2 12 PM 02/07
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-080912-
/O.EXT.KJAN.FL.W.0065.200208T0600Z-200208T1800Z/
/MCNM6.1.ER.200208T0600Z.200208T0600Z.200208T0600Z.NO/
912 PM CST Thu Feb 6 2020
The Flood Warning continues for
The Noxubee River At Macon
* from late Friday night to Saturday afternoon.
* At 8:00 PM Thursday the stage was 21.4 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Saturday morning.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Noxubee River
Macon 26 21.4 Thu 08 PM 23.8 25.6 22.0 26.0 12 AM 02/08
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$298
WGUS84 KJAN 071643
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1043 AM CST Fri Feb 7 2020
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Please note that forecast crests are based upon rainfall that has
occurred along with forecast rainfall for the next 24 hours.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC103-071713-
/O.CAN.KJAN.FL.W.0065.000000T0000Z-200208T1800Z/
/MCNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1043 AM CST Fri Feb 7 2020
The Flood Warning is cancelled for
The Noxubee River At Macon.
* At 10:00 AM Friday the stage was 21.5 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 22.7 feet
tomorrow evening.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Noxubee River
Macon 26 21.5 Fri 10 AM 22.6 22.1 19.2
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:50 AM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Feb 6, 5:50 AM CST, 4 hours 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 550 AM CST Thu Feb 6 2020 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: TAFs will predominately remain in the MVFR category through the majority of the next 24 hours. This is as a result of convection and clouds associated with an system that won't clear the forecast area until early Friday morning. While the bulk of the moderate and heavy rainfall exits the area late this morning, light rain and low ceilings this afternoon and overnight will account for the degraded flight categories during that time. Then towards day break Friday, clouds will begin to move out of the area, with the onset of VFR categories beginning as clouds exit the region. Winds throughout the period will be breezy from the west northwest, eventually becoming gusty later tonight. /19/ && .DISCUSSION... Today and Tonight...Tornado Watch 25 was cancelled for the remainder of the CWA at 09Z, as a strong cold front exits the CWA, taking the threat of severe weather along with it. However, elevated showers and isolated storms remain in the front's wake, ahead of the strong trough swinging east across the plains states. While these lingering storms are again elevated and expected to remain below severe limits, some of the more robust cores could produce some small hail as mid-level lapse rates remain in the 6.5-7 C/km range. This activity will steadily exit the eastern portion of the CWA through the morning. However, light rain will remain in the forecast for much of the CWA today as the upper trough finally swings into the region this afternoon. This will help in essentially squeezing out any remaining moisture over the forecast area through the course of the afternoon and evening hours. Colder drier air will steadily advect into the region through the course of the day, with highs this afternoon ranging from the mid 40s to upper 50s. As the trough exits the region overnight, some precipitation will linger as moisture wraps around the back side of it. As noticeably colder drier air continues advecting into the region, temperatures will fall into the low and middle 30s. Model soundings indicate that there remains some potential that any lingering light rain or drizzle across mainly the Golden Triangle area early Friday morning, could briefly transition to light snow or flurries across that area. No accumulation or impact is currently expected if this indeed transpires. /19/ Friday through next Wednesday...Expect a brief period of dry weather and seasonable temperatures Friday and Friday night, with showers returning Saturday as another system quickly moves into the region. Highs Friday will be in the 50s, then warming to the mid 50s to mid 60s Saturday. Another short period of dry weather will return Sunday as high pressure influences the region. Highs Sunday will be in the 60s area wide. Unsettled weather returns to the region Sunday night through Wednesday, along with continued warming as another frontal system impacts the region. With good warm air advection ahead of the boundary and plenty of Gulf moisture available, some convective storms will be possible Monday through Wednesday. Highs Monday look to range from the lower 60s to the lower 70s, with Highs Tuesday and Wednesday looking to be in the mid 60s to mid 70s. /27/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 32 56 40 / 61 28 0 5 Meridian 57 33 56 39 / 81 38 0 3 Vicksburg 47 31 57 41 / 59 14 0 6 Hattiesburg 58 33 57 40 / 82 17 0 1 Natchez 48 32 58 42 / 54 12 0 4 Greenville 43 31 52 38 / 57 20 0 6 Greenwood 45 32 52 39 / 60 41 0 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19
Hazardous weather outlook, Feb 6, 5:13 AM CST, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 513 AM CST Thu Feb 6 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 513 AM CST Thu Feb 6 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 19 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Feb 6, 4:21 AM CST, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
421 AM CST Thu Feb 6 2020
MSZ066-074-061045-
Jones MS-Forrest MS-
421 AM CST Thu Feb 6 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST AND
SOUTHEASTERN JONES COUNTIES UNTIL 445 AM CST...
At 420 AM CST, Meteorologists were tracking a strong thunderstorm
over Sunrise, or near Petal, moving northeast at 60 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Ovett around 435 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3142 8935 3167 8894 3143 8894 3143 8914
3125 8915 3120 8924
TIME...MOT...LOC 1020Z 231DEG 50KT 3132 8917
19Special weather statement, Feb 6, 4:41 AM CST, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
441 AM CST Thu Feb 6 2020
MSZ074-061115-
Forrest MS-
441 AM CST Thu Feb 6 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 515 AM CST...
At 441 AM CST, Meteorologists were tracking a strong thunderstorm
near Lumberton, or 12 miles northeast of Poplarville, moving
northeast at 60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Maxie and Rock Hill around 450 AM CST.
Brooklyn around 455 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3100 8934 3100 8935 3107 8935 3121 8915
3100 8915 3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 1041Z 232DEG 62KT 3094 8936
19Special weather statement, Feb 6, 4:43 AM CST, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
443 AM CST Thu Feb 6 2020
MSZ058-061115-
Clarke MS-
443 AM CST Thu Feb 6 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARKE COUNTY UNTIL
515 AM CST...
At 442 AM CST, Meteorologists were tracking a strong thunderstorm
over Crandall, or 13 miles southeast of Quitman, moving northeast at
50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern Clarke
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3190 8847 3186 8862 3185 8870 3208 8870
3217 8844
TIME...MOT...LOC 1042Z 241DEG 42KT 3194 8853
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:11 PM CST | Special Weather Statement | JAN | Webster | 34 min |
| Feb 5, 6:43 PM CST | Special Weather Statement | JAN | Holmes | 32 min |
| Feb 5, 9:02 PM CST | Special Weather Statement | JAN | Newton | 28 min |
| Feb 5, 9:30 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 45 min |
| Feb 5, 9:32 PM CST | Special Weather Statement | JAN | Lauderdale | 28 min |
| Feb 5, 9:41 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 31 min |
| Feb 5, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 47 min |
| Feb 5, 10:33 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 42 min |
| Feb 5, 10:56 PM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Smith | 55 min |
| Feb 5, 11:21 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lamar, Lawrence, Marion | 39 min |
| Feb 5, 11:41 PM CST | Tornado Warning | JAN | Lauderdale | 34 min |
| Feb 6, 12:00 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones | 60 min |
| Feb 6, 12:33 AM CST | Special Weather Statement | JAN | Marion | 42 min |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 58 min |
| Feb 6, 12:54 AM CST | Flash Flood Warning | JAN | Kemper, Lauderdale | 3 hr |
| Feb 6, 1:06 AM CST | Special Weather Statement | JAN | Jones | 39 min |
| Feb 6, 1:28 AM CST | Special Weather Statement | JAN | Copiah, Franklin | 47 min |
| Feb 6, 2:11 AM CST | Flash Flood Warning | JAN | Clarke | 78 min |
| Feb 6, 3:19 AM CST | Special Weather Statement | JAN | Lamar | 26 min |
| Feb 6, 3:28 AM CST | Special Weather Statement | JAN | Covington | 32 min |
| Feb 6, 3:47 AM CST | Special Weather Statement | JAN | Jones | 28 min |
| Feb 6, 3:57 AM CST | Special Weather Statement | JAN | Lamar | 33 min |
| Feb 6, 4:21 AM CST | Special Weather Statement | JAN | Jones | 24 min |
| Feb 6, 4:41 AM CST | Special Weather Statement | JAN | Forrest | 34 min |
| Feb 6, 4:43 AM CST | Special Weather Statement | JAN | Clarke | 32 min |
| Feb 6, 9:36 AM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Feb 6, 9:36 AM CST | River Flood Warning | JAN | Leake | 21 days |
| Feb 6, 9:36 AM CST | River Flood Warning | JAN | Leake | 9 days |
| Feb 6, 9:36 AM CST | River Flood Warning | JAN | Leake | 21 days |
| Feb 6, 9:37 AM CST | River Flood Warning | JAN | Lawrence | 50 hr |
| Feb 6, 9:45 AM CST | River Flood Warning | JAN | Madison, Yazoo | 37 days |
| Feb 6, 10:10 AM CST | River Flood Warning | JAN | Jones | 4 days |
| Feb 6, 10:10 AM CST | River Flood Warning | JAN | Clarke | 8 days |
| Feb 6, 10:12 AM CST | River Flood Warning | JAN | Clay | 10 days |
Nearby
River Flood Warnings in Mississippi, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.